Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Index estimates for free boundary minimal hypersurfaces. Mathematische Annalen, 370 (3-4). pp. 1063-1078. ISSN 0025-5831

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Comparing the Morse index and the first Betti number of minimal hypersurfaces. Journal of Differential Geometry, 108 (3). pp. 379-410. ISSN 0022-040X

Ambrozio, L, Carlotto, A and Sharp, B (2018) Compactness analysis for free boundary minimal hypersurfaces. Calculus of Variations and Partial Differential Equations, 57. 22. ISSN 0944-2669

Ambrozio, L, Carlotto, A and Sharp, BG orcid.org/0000-0002-7238-4993 (2018) A note on the index of closed minimal hypersurfaces of flat tori. Proceedings of the American Mathematical Society, 146. pp. 335-344. ISSN 1088-6826

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Compactness of the Space of Minimal Hypersurfaces with Bounded Volume and p-th Jacobi Eigenvalue. Journal of Geometric Analysis, 26 (4). pp. 2591-2601. ISSN 1050-6926

This list was generated on Sun Jul 21 12:22:16 2019 BST.